RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 42, Issue 2(254)  


Periodic groups and Lie algebras
S. I. Adian, A. A. Razborov
3
Topological homogeneity. Topological groups and their continuous images
A. V. Arkhangel'skii
69
Combinatorial geometries and torus strata on homogeneous compact manifolds
I. M. Gel'fand, V. V. Serganova
107
Some problems of the qualitative theory of non-linear degenerate second-order parabolic equations
A. S. Kalashnikov
135
Leonid Vital'evich Kantorovich (obituary)
A. G. Aganbegyan, A. D. Aleksandrov, M. K. Gavurin, S. S. Kutateladze, V. L. Makarov, Yu. G. Reshetnyak, J. V. Romanovsky, G. Sh. Rubinshtein, S. L. Sobolev, D. K. Faddeev
177
My journey in science (proposed report to the Moscow Mathematical Society)
L. V. Kantorovich
183

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the behaviour of the solution of the Cauchy problem for a hyperbolic equation on a compact manifold as $t\to+\infty$
A. V. Volovoi
215
On the transversality of mappings, pre-images of mappings, and the representation of sets of degenerate matrices as images
V. I. Bakhtin
217
Stable cohomologies of complements to discriminant manifolds of singularities of holomorphic functions
V. A. Vassiliev
219
Moments of random variables and the equivariant Morse lemma
A. B. Givental'
221
The conditions of solubility by domination of concave $n$-person games
A. I. Gol'berg, V. A. Gurvich, M. Yu. Rosenbloom, K. M. Khanin
223
Conditioned limit theorems for the Brownian motion and for a random walk
I. V. Denisov
225
On the Coxeter transformation of an isolated singularity
G. G. Ilyuta
227
On the operator connecting the $pq$- and $qp$-symbols on a hyperboloid of one sheet
A. V. Karabegov
229
On estimates of the second derivatives of the solution of the Dirichlet problem for the biharmonic equation in the neighbourhood of angular points of the boundary
V. A. Kondrat'ev, O. A. Oleinik
231
On the algebraic independence of values of certain subclasses of $E$-functions
V. A. Kulagin
233
Solution of a problem of convex analysis
V. L. Levin
235
On the problem of optimal recovery of functionals
G. G. Magaril-Il'yaev, Chan Tkhe Le
237
Strict inequalities for critical probabilities of a regular graph and a subgraph of it
M. V. Men'shikov
239
The Schwarz derivative for diffeomorphisms and flows in $\mathbb R^n$
E. A. Sataev
241
The maximal attractor of the semigroup corresponding to the first boundary-value problem for a singularly perturbed parabolic equation
M. Yu. Skvortsov
243
Hopf radical algebras and the Steenrod algebra
V. A. Smirnov
245
Reflexive and self-dual Hilbert modules over certain $C^*$-algebras
V. A. Trofimov
247
On certain asymptotic problems for the diffusion equation
E. V. Tsar'kova
249
On local properties of a certain class of evolution equations in a Hubert space
N. A. Shananin
251
On some forms of embeddings of topological spaces
L. V. Shirokov
253

Mathematical Events in the USSR
Meetings of the Leningrad Mathematical Society
255
Conference on Nonlinear Problems of Mathematical Physics
G. I. Danilyuk, I. I. Danilyuk, S. P. Lavrenyuk, I. V. Skrypnik
262
XI All-Union School on Theory of Operators in Functional Spaces
G. P. Akilov, E. N. Domanskii, S. S. Kutateladze, S. I. Pinchuk, Yu. G. Reshetnyak, P. S. Filatov
265
XIX Voronezh Winter Mathematical School
Yu. G. Borisovich, S. G. Krein
266
Fourth Regional School on Theory of Manifolds of Algebraic Systems
G. P. Kykin, G. A. Noskov, V. N. Remeslennikov
267
XI Republican Conference of Mathematicians of Institutes of Higher Education of Georgia (dedicate to XXVII Congress of C.P.S.U.)
T. A. Èbanoidze
269

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
271

Letters to the Editor
Erratum
S. M. Natanzon
283
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019